# SDR CALA2023122103703

- Difficulty date: December 19, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N33203
- Make and model: Boeing 737824
- Aircraft serial: 30613
- Aircraft time: 73,161 hours, 26,936 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 5893543149
- Part serial: 19137H3159
- Condition: Leaking
- Location: Captain Window
- Part time: 9,848 hours, 4,137 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

CAPTAINS FORWARD WINDOW OVERHEAT INDICATION. WINDOW ARCED AND WO ULD NOT RESET. CREW REPORTED SEEING BLUE SPARK COMING FROM CAPTAIN FORWARD WINDOW TOWARDS TOP OUTBOARD SECTION OF WINDOW. ATTEMPED RESET UNSUCCESFUL. UPON INSP FOUND TOP TWO BUS BAR STRIPS BURNT.  PER AMM 56-11-00-200-803 ANY SIGNS OF ARCING ON BUS BAR A WINDSHIELD REPLACED IS REQUIRED. STARTED REMOVAL OF #1 CAPT WINDSHIELD REF MM TASK 56-11-11-000-801, UP TO AND INCLUDING STEP 2(E.15). CHECK FOR TAP SETTING CPT''S WINDSHIELD CURRENTLY SET ON POSITION 2. REINSTALLED WHCU M321. COMPLETED REMOVAL OF #1 WINDSHIELD REF MM TASK 56-11-11-000-801. ACP RESISTANCE READINGS OF NEW WINDOW REF AMM 30-41-21-760-801 AND WDM 30-41-11-1. ALL READINGS ARE WITHIN LIMITS. RETORQUED CAPT #1 WINDOW AND SEALED REF AMM 56-11-420-028 ITEM 8. DID NOT LEAK CHECK SEALANT WAS CURING  INSTALLED AND TORQUED DOWN CAPTAIN SIDE WINDSHEILD PER AMM 56-11-11-400-801. STOPPED AT 8B OF SUBTASK 56-11-11-420-028. PERFORMED AIR LEAK CHECK BY PRESSURIZING THE AIRCRAFT IAW AMM 56-11-11-400-801 STEP H(9), FOUND AIR LEAK UNDER BOLTED AREA ON THE BOTTOM OF WINDSHIELD. ORDERED NEW O-RING & SEAL WASHER FOR CORNER. NEEDS RE- TORQUE ALL THE BOLTS REF AMM H (8).
